# SDR 2008UALA03159

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 34,305 hours, 13,502 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT DOOR 1L - EXIT LIGHT AT LOWER LEFT SIDE IS LOOSE.  *S/D*  SIGN IS BROKEN.  REPLACED EMERGENCY EXIT SIGN AT LEFT LOWER DOOR 1L.
